JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LIMIT OF SOLUTIONS OF A SPDE DRIVEN BY MARTINGALE MEASURE WITH REFLECTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LIMIT OF SOLUTIONS OF A SPDE DRIVEN BY MARTINGALE MEASURE WITH REFLECTION
Cho, Nhan-Sook; Kwon, Young-Mee;
  PDF(new window)
 Abstract
We study a limit problem of reflected solutions of parabolic stochastic partial differential equations driven by martingale measures. The existence of solutions is found in an extension of the work with respect to white noise by Donati-Martin and Pardoux [4]. We show that if a certain sequence of driving martingale measures converges, the corresponding solutions also converge in the Skorohod topology.
 Keywords
reflected solutions;SPDE;martingale measure;Skorohod topology;
 Language
English
 Cited by
 References
1.
Convergence of probability measures, 1968.

2.
Stochastic Process Appl, 1995. vol.59. pp.55-79 crossref(new window)

3.
Stochastics and Stochastics reports, 1999. vol.67. pp.191-205 crossref(new window)

4.
Probab. Theory Relat. Fields, 1993. vol.95. pp.1-24 crossref(new window)

5.
Markov processes : Characterization and convergence, 1986.

6.
Electronic J. of Probab., 2000. vol.5. pp.1-29

7.
Probab. Theory Relat. Fields, 1991. vol.90. pp.505-518 crossref(new window)

8.
Probab. Theory Relat. Fields, 1992. vol.93. pp.77-89 crossref(new window)

9.
Stochastics, 1979. vol.3. pp.127-167

10.
Springer Lect. notes in mathematics, 1986. vol.1180. pp.265-439 crossref(new window)